CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
mommy-noze Views: 52,871
Published: 13 years ago
 
This is a reply to # 71,961

Re: Mirena IUD Side Effects


I had my Mirena inserted in November of 2005. I am having it removed next week. I thought the additional 20lbs that I gained were part of my perimenapause despite the fact that I watch what I eat and exercise as I have always done. I have also experienced loss of sex drive, mood swings, itchiness "everywhere", headaches and extreme periods of fatigue by lunch time. When I finally get to bed at night I find myself wide awake in the middle of the night. I also suffer from aching muscles in my arms and legs periodically which feel like the onset of the flu. Until I found this website, I attributed these symptoms to middle age (I am 48
years old). I initially had this inserted to stop periods which were lasting up to three weeks and irregular. In retrospect, I would much prefer that to this excessive bloating and weight gain. I feel achy, fat and old. A year ago -- I felt alive. Thanx for the imput.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

4.766 sec, (1)